# SDR 97ZZZX2380

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990 S22l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION NOTED ON TOP CAP OF FRAME STA 990 AT S22L.
